# SDR GTIA021030

- Difficulty date: September 15, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- Engine: Pwa JT8D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Threshold
- Part time: 38,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER FORWARD ENTRANCE (L1 DOOR) THRESH HOLE SUPPORT ANGLE IS CORRODED.  REMOVED DAMAGED SECTION.  FABRICATED REPAIR FILLER AND ANGLE INSTALLED REPAIR FILLER AND ANGLE.
